feet skin condition?

my father has permanent skin cracking on his feet.

he has tried many different lotions and cremes and none of them seem to work for him.

i don't know if this is relevant to the condition or not, but he takes an excessive amount of vitamin supplements.

thank you.

5 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    Give him a gift card for a pedicure...it'll take a few sessions but they'll fix his dillemma...vitamin supplements has nothing to do with this feet condition...he's just a hardworking man.

  • 1 decade ago

    If it's itchy, rashy, red, or painful it might be some type of a rash such as athlete's foot. If so, he should try an antifungal that's available just at the drug store without a prescription. If that doesn't help, he needs to see a doctor as there are many, many types of rashes that it could be. Athlete's foot would be the most common.

    If he doesn't have any of those issues, he's probably just simply got dry feet. Men often get dry feet especially because they wear work boots or other drying shoes. Gold Bond Ultimate Healing is a great lotion that works so much better than regular lotions. He might try that or oil, like Avon's Skin So Soft. Often oils do better than lotions.

  • Anonymous
    5 years ago

    You need to see a doctor. You may have one of several skin conditions including eczema, or psoriasis.

  • Danu
    Lv 6
    1 decade ago

    if they're all synthetic vitamins....yes it may be related...check the ingredients or product brand. have him try a rich vegetable oil such as avocado oil, or castor oil, every morning and night. he should also have foot detox baths (just fill a big bowl with warm water, add baking soda, salt, milk and if you have essential oils, this will help too..and get him to soak for 10-15min...2 times a week)

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    Taking too many vitamins can cause a host of problems. I would suggest he visit his physician or a dermatologist. This could possibly be a serious problem, especially if he has diabetes or a circulation problem. Good Luck.

Still have questions? Get your answers by asking now.